RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sapozhenko, Aleksandr Antonovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:1964
Abstract pages:9746
Full texts:3008
References:521
Professor
Doctor of physico-mathematical sciences (1993)
E-mail: ,
Website: https://cs.msu.ru/persons/sapojenko-a-a

http://www.mathnet.ru/eng/person27606
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195151

Publications in Math-Net.Ru
2019
1. A. A. Sapozhenko, V. G. Sargsyan, “Asymptotics for the logarithm of the number of $(k,l)$-solution-free collections in an interval of naturals”, Diskretn. Anal. Issled. Oper., 26:2 (2019),  129–144  mathnet; J. Appl. Industr. Math., 13:2 (2019), 317–326  scopus
2018
2. A. A. Sapozhenko, V. G. Sargsyan, “The number of $k$-sumsets in an Abelian group”, Diskretn. Anal. Issled. Oper., 25:4 (2018),  97–111  mathnet  elib; J. Appl. Industr. Math., 12:4 (2018), 729–737  scopus
3. A. A. Sapozhenko, V. G. Sargsyan, “The Number of sumsets in Abelian group”, Diskr. Mat., 30:4 (2018),  96–105  mathnet  elib
4. A. A. Sapozhenko, V. G. Sargsyan, “Asymptotics for the logarithm of the number of $k$-solution-free sets in Abelian groups”, Diskr. Mat., 30:3 (2018),  117–126  mathnet  elib; Discrete Math. Appl., 29:6 (2019), 401–407  isi  scopus
2016
5. A. B. Dainiak, A. A. Sapozhenko, “Independent sets in graphs”, Diskr. Mat., 28:1 (2016),  44–77  mathnet  mathscinet  elib; Discrete Math. Appl., 26:6 (2016), 323–346  isi  scopus
2009
6. A. A. Sapozhenko, “Asymptotics of the number of sum-free sets in groups of prime order”, Dokl. Akad. Nauk, 424:4 (2009),  449–451  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 79–80  isi  scopus
7. A. A. Sapozhenko, “On the Number of Sum-free Sets”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:2 (2009),  139–146  mathnet
8. A. A. Sapozhenko, “Solution of the Cameron–Erdős problem for groups of prime order”, Zh. Vychisl. Mat. Mat. Fiz., 49:8 (2009),  1503–1509  mathnet  zmath; Comput. Math. Math. Phys., 49:8 (2009), 1435–1441  isi  scopus
2007
9. A. A. Sapozhenko, “The number of independent sets in graphs”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 3,  33–35  mathnet  zmath
2003
10. K. G. Omel'yanov, A. A. Sapozhenko, “On the number and structure of sum-free sets in a segment of positive integers”, Diskr. Mat., 15:4 (2003),  141–147  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:6 (2003), 637–643
2002
11. K. G. Omel'yanov, A. A. Sapozhenko, “On the number of sum-free sets in an interval of natural numbers”, Diskr. Mat., 14:3 (2002),  3–7  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:4 (2002), 319–323
12. A. A. Sapozhenko, “The number of sum-free sets in abelian groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, 4,  14–18  mathnet  mathscinet  zmath
2001
13. A. A. Sapozhenko, “On the number of independent sets in extenders”, Diskr. Mat., 13:1 (2001),  56–62  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:2 (2001), 155–161
1997
14. A. A. Sapozhenko, “On the number of connected sets with given cardinality of a neighborhood in a graph”, Diskretn. Anal. Issled. Oper., Ser. 1, 4:3 (1997),  18–34  mathnet  mathscinet
1995
15. A. A. Sapozhenko, “On the possibility of constructing macromodels for $RC$-circuits”, Zh. Vychisl. Mat. Mat. Fiz., 35:12 (1995),  1886–1899  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:12 (1995), 1517–1526  isi
1994
16. Yu. L. Vasil'ev, Yu. I. Zhuravlev, A. D. Korshunov, V. B. Kudryavtsev, O. B. Lupanov, A. A. Sapozhenko, S. I. Yanov, “Sergei Vsevolodovich Yablonskii (on his 70th birthday)”, Sibirsk. Zh. Issled. Oper., 1:4 (1994),  3–6  mathnet
1991
17. A. A. Sapozhenko, “The search of a maximum upper zero of a monotone function on ranked sets”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991),  1871–1884  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 79–89  isi
1989
18. A. A. Sapozhenko, “Asymptotics of the number of monotone functions on partially ordered sets”, Dokl. Akad. Nauk SSSR, 305:2 (1989),  279–283  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 289–293
19. A. A. Sapozhenko, “The number of antichains in multilayered ranked sets”, Diskr. Mat., 1:2 (1989),  110–128  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:2 (1991), 149–169
20. A. A. Sapozhenko, “The number of antichains in ranked partially ordered sets”, Diskr. Mat., 1:1 (1989),  74–93  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:1 (1991), 35–58
1987
21. A. A. Sapozhenko, I. P. Chukhrov, “Boolean function minimization in the class of disjunctive normal forms”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 25 (1987),  68–116  mathnet  mathscinet  zmath; J. Soviet Math., 46:4 (1989), 2021–2052
1980
22. A. A. Sapozhenko, “Estimation of the length and the number of dead-end disjunctive normal forms for almost all partial boolean functions”, Mat. Zametki, 28:2 (1980),  279–300  mathnet  mathscinet  zmath; Math. Notes, 28:2 (1980), 603–615  isi
1968
23. A. A. Sapozhenko, “The order of the neighborhood of maximal intervals for almost all functions of the algebra of logic”, Dokl. Akad. Nauk SSSR, 180:1 (1968),  32–35  mathnet  mathscinet  zmath
24. A. A. Sapozhenko, “On the greatest length of a dead-end disjunctive normal form for almost all Boolean functions”, Mat. Zametki, 4:6 (1968),  649–658  mathnet  mathscinet  zmath; Math. Notes, 4:6 (1968), 881–886

2005
25. V. L. Beresnev, A. A. Evdokimov, A. D. Korshunov, P. S. Krasnoshchekov, V. K. Leont'ev, O. B. Lupanov, Yu. N. Pavlovsky, A. A. Sapozhenko, Yu. A. Flerov, “Yurii Ivanovich Zhuravlev (on his 70th birthday)”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:1 (2005),  3–11  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020